# SDR JJBA20150110007

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 36,116 hours, 39,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN SELECTED TO OFF.  REPAIRED BROKEN WIRES 33518GG221 & 3518G22.
